Solitons in a gauged Landau-Lifshitz model - art. no. 027702

Citation
B. Chakraborty et As. Majumdar, Solitons in a gauged Landau-Lifshitz model - art. no. 027702, PHYS REV D, 6102(2), 2000, pp. 7702
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6102
Issue
2
Year of publication
2000
Database
ISI
SICI code
0556-2821(20000115)6102:2<7702:SIAGLM>2.0.ZU;2-9
Abstract
We study the gauged Landau-Lifshitz model with the aim of obtaining self-du al solitonic configurations. It is shown that with the introduction of a su itably chosen triplet of background scalar fields, this model admits topolo gical solitons.